# SDR SWIA2024042900024

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N622UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000826
- Aircraft time: 8,504 hours, 5,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 80-81
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA90393-SRM 53-23-01/AD02 MXCODEID74080-PR - ABOUT A 2Â€? WIDE DENT IN THE LEFT SIDE OF THE FUSELAGE BEHIND THE WING AND ABOUT 2 FEET ABOVE THE SKID PLATE AROUND EYE LEVEL. DENT LOCATION BETWEEN FRAMES 80-81 AND STRINGERS 20L AND 21L. DENT MEASURES 1.125 W X 3.3125 L X .062 H. WITH A W/H OF GREATER THAN 11. TEMPORARY DENT ALLOWABLE PER SRM 53-23-01/AD02 FOR 50FC. MCI'S CREATED FOR DENT MAPPING AND REPAIR EVALUATION., PART NUMBER:   - , SERIAL NUMBER: 17000826, POSITION: (FILED CLOSED)COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA90393-SRM 53-23-01/AD02 MXCODEID74080-PR. PERFORMED PERMANENT REPAIR OF DENT TO FUSELAGE SKIN BETWEEN FR80 - FR81 AND STGR22L - STGR23L (CORRECTED LOCATION) IN REF TO SRM 53-23-01/ REPAIR 10P. COMPLETED TASK CARD 51-00-00-002-SKY-U AND M-337.
